# SDR SIMA20150817002

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,421 hours, 8,331 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DESCENT CREW RECEIVED EICAS INBD SPOILERONS & INBD FLT SPLRS CAUTION MSGS.  COMPLIED WITH AOM VOL 1 PROCEDURES.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  INTERROGATED MDC FOUND RT OTBD MFS PCU JAM MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
